Stochastic 3D tamed Navier-Stokes equations: Existence, uniqueness and small time large deviation principles

Röckner M, Zhang T (2012)
Journal of Differential Equations 252(1): 716-744.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Röckner, MichaelUniBi; Zhang, Tusheng
Abstract / Bemerkung
In this paper, we first give a direct approach to the existence and uniqueness of strong solutions to stochastic 3D tamed Navier-Stokes equations in case of Dirichlet boundary conditions for the Stokes-Laplacian. Then we prove a small time large deviation principle for the solutions. (C) 2011 Published by Elsevier Inc.
Stichworte
Strong solutions; Stochastic 3D tamed Navier-Stokes equations; Large; deviations; Energy identity; Exponential equivalence
Erscheinungsjahr
2012
Zeitschriftentitel
Journal of Differential Equations
Band
252
Ausgabe
1
Seite(n)
716-744
ISSN
0022-0396
Page URI
https://pub.uni-bielefeld.de/record/2454705

Zitieren

Röckner M, Zhang T. Stochastic 3D tamed Navier-Stokes equations: Existence, uniqueness and small time large deviation principles. Journal of Differential Equations. 2012;252(1):716-744.
Röckner, M., & Zhang, T. (2012). Stochastic 3D tamed Navier-Stokes equations: Existence, uniqueness and small time large deviation principles. Journal of Differential Equations, 252(1), 716-744. doi:10.1016/j.jde.2011.09.030
Röckner, M., and Zhang, T. (2012). Stochastic 3D tamed Navier-Stokes equations: Existence, uniqueness and small time large deviation principles. Journal of Differential Equations 252, 716-744.
Röckner, M., & Zhang, T., 2012. Stochastic 3D tamed Navier-Stokes equations: Existence, uniqueness and small time large deviation principles. Journal of Differential Equations, 252(1), p 716-744.
M. Röckner and T. Zhang, “Stochastic 3D tamed Navier-Stokes equations: Existence, uniqueness and small time large deviation principles”, Journal of Differential Equations, vol. 252, 2012, pp. 716-744.
Röckner, M., Zhang, T.: Stochastic 3D tamed Navier-Stokes equations: Existence, uniqueness and small time large deviation principles. Journal of Differential Equations. 252, 716-744 (2012).
Röckner, Michael, and Zhang, Tusheng. “Stochastic 3D tamed Navier-Stokes equations: Existence, uniqueness and small time large deviation principles”. Journal of Differential Equations 252.1 (2012): 716-744.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar